# SDR AWXA200601688

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 51,555 hours, 30,201 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431285
- Part serial: 1860
- Condition: Debonded
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  LEFT WING OUTBOARD FORE FLAP UPPER SURFACE HAS A DISBONDED AREA 90" FROM INBOARD END.  REPAIRED LEFT WING OUTBOARD FORE FLAP UPPER SURFACE DISBONDED AREA 90" FROM INBOARD END IAW B737-300 SRM 51-70-10, FIGURE 203, REPAIR 4.
